# SDR 97FDEA00059

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 061FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46973
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Bracket
- Part number: AMS00311
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BRACKET FOR AFT SUPPORT ROD ON NR 2 ENGINE COWL ANTI-ICE S/O VALVE BROKEN WHERE IT ATTACHES TO FAN CASE FLANGE.  ROD AND PORTION OF FREE BRACKET THEN ARE ALLOWED TO CHAFE AGAINST UPPER FAN CASE FLANGE.  SEE IPC 36-14-25-01-FDX ITEM 475 OR 470.  MATERIAL THICKNESS OF BRACKET NEEDS TO BE INCREASED WHERE SUPPORT ROD AND FAN CASE ATTACHMENT ARE MADE.  *S/D*  REMOVED AND REPLACED BRACKET ASSY FOR AFT SUPPORT ROD OF A/I S/O VALVE, COMPONENT SECURE.
